# SDR ASOA051070

- Difficulty date: November 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE LOWER LEFT SIDE FS 280 BULKHEAD WEB WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LOWER LEFT SIDE FS 280 BULKHEAD WEB IAW ASA EC EO700-53-0062, REPAIR NR 2.  (M)
